| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyphema (1911); Blurred Vision (2137)
| Date of Event |
03/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Ethnicity and race: asked but not provided.If explanted; give date: n/a (not applicable).Lens remains implanted.The device was not returned for analysis as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was dislocated post implantation in the left eye.Through follow-up, the customer clarified that the actual cause of subluxation was pseudoexfoliation with zonular loss.The lens moved on its own spontaneously.The surgeon explanted the lens during secondary surgery and replaced with another johnson & johnson lens (same model and higher diopter) with scleral fixation.1 day post-operative (op) exam showed blurred visual acuity (va) due to circulating hyphema.Vision acuity pre-op is 20/30, post op is unknown.There is no trauma to the eye.The patient received prescriptive medication; however, details not provided.The patient current status is unknown.No further information is available.This report captures the replacement lens, model, za9003 14.5d.A separate report is being submitted for the explanted lens, model za9003 14.0d reported event.